| Model Number |
11443-012B |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported popping open bag and it ripped.No injury reported.
Additional Manufacturer Narrative
The sample was not returned for investigation; therefore, an evaluation of the complaint device for deficiency of construction could not be performed and the root cause remains unknown.Device history record review was completed on the reported lot number v2n103.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.No further action will be taken at this time.Cardinal health will continue to monitor complaint trends for this reported issue.